# SDR DALA2023071905859

- Difficulty date: July 15, 2023
- Submitted: July 19, 2023
- Operation: Air carrier
- Aircraft: N806NW
- Make and model: Airbus A330-323
- Aircraft serial: 0578
- Aircraft time: 85,203 hours, 11,218 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3306 SEAT 34BA, 38BA, 40BA, 58BA, 34JH WHITE EMER FLOOR PATH LIGHTS INOP. CORRECTIVE ACTION: FOUND 34AB, 34JH, 58BA UNPLUGGED AT WALL. PLUGGED CONNECTOR BACK IN. REF A330 AMM 33-51. FOUND 38BA, 40 BA PINS IN PLUGS DAMAGED. RETERMINATED.
